# SDR UIEA2018021200207

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,270 hours, 14,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Condition: Obstructed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER SPRAY NOZZLE COMPLETELY BLOCKED.   REMOVED THE BLOCKAGE, OPS CHECKED NORMAL IAW AMM 21-53-05.
